MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M

Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Catalog Number MDSXB7585
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50954388
Report Number1417592-2026-55261
Device Sequence Number21419688
Product Code LZA
UDI-Device Identifier10193489107760
UDI-Public10193489107760
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSXB7585
Device Lot NumberCC404164309
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown